Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Commentary on ``A brief history of the classification of the finite simple groups'' by Ronald Solomon


Author: Robert M. Guralnick
Journal: Bull. Amer. Math. Soc. 55 (2018), 451-452
MSC (2010): Primary 20D05
DOI: https://doi.org/10.1090/bull/1638
Published electronically: July 18, 2018
Link to article that is the subject of this commentary: Bull. Amer. Math. Soc. (N.S.), 38 (2001), no. 3, 315--352
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Immediately following the commentary below, the previously published article is reprinted in its entirety: Ronald Solomon, ``A brief history of the classification of the finite simple groups'', Bull. Amer. Math. Soc. (N.S) 38 (2001), no. 3, 315-352.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (2010): 20D05

Retrieve articles in all journals with MSC (2010): 20D05


Additional Information

Robert M. Guralnick
Affiliation: Department of Mathematics, University of Southern California, Los Angeles, California 90089-2532
Email: guralnic@usc.edu

DOI: https://doi.org/10.1090/bull/1638
Received by editor(s): July 2, 2018
Published electronically: July 18, 2018
Additional Notes: The author was partially supported by the NSF grant DMS-1600056.
Article copyright: © Copyright 2018 American Mathematical Society

American Mathematical Society